Letters in Mathematical Physics

, Volume 43, Issue 2, pp 117–122

Isospectal Vector-Valued Sturm–Liouville Problems

  • Max JodeitJr
  • B. M. Levitan
Article

Abstract

In this Letter, we describe our results on the Isospectrality Problem for vector-valued, classical Sturm–Liouville problems.

isospectrality problem Sturn–Liouville problems Gelfand–Levitan equation transmutation. 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 1998

Authors and Affiliations

  • Max JodeitJr
    • 1
  • B. M. Levitan
    • 1
  1. 1.School of Mathematics, University of MinnesotaU.S.A. e-mail

Personalised recommendations